# SDR C2XA02IA014

- Difficulty date: January 22, 2002
- Submitted: January 26, 2002
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Nozzle
- Part number: 4504401
- Condition: Dirty
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  FLIGHT 3794, STRONG FUEL SMELL IN CABIN AND COCKPIT WHEN APU STARTED ON APPROACH.  MAINTENANCE CLEANED APU START FUEL NOZZLES, PERFORMED A OPERATIONAL CHECK OF THE APU, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
